# SDR SCNA20170918173

- Difficulty date: September 18, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 54,073 hours, 36,736 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AFT BULKHEAD RT SUPPORT ANGLE IS CORRODED AT FLOOR LEVEL, RBL23 TO RBL26. BLENDED CORROSION ON FWD CARGO COMP AFT BULKHEAD RT SUPPORT ANGLE & FOUND ORIGINAL "T" .071" REMAINING .052" LO0SS OF .019". FOUND TO BE OUT OF LIMITS. LOCATED, DRILLED, & INSTALLED NEW SUPPORT ANGLE.
